# SDR AALA201710139025

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 24,810 hours, 9,765 cycles
- System (JASC): 5240 · Service Doors
- Part: Control Arm
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISED THE L1 DOOR HANDLE MOVED TOWARD THE OPEN POSITION ON APPROACH.  INSPECTED THE L1 DOOR AND FOUND TO BE WITHIN LIMITS IAW AMM 52-11-00.  FOUND THE R1 DOOR WITH A SOFT LATCH.  ADJUSTED CONTROL ARM IAW AMM 52-11-00.  OPS CHECKED GOOD.
